It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,
I'm only on my fourth day of switching from Lexapro to Zoloft (decreasing Lexapro slowly, starting with small doses of Zoloft) and I feel so low all of a sudden. I feel awful. Is it my imagination or am I already feeling the effects of less Lexapro?? I felt great for a few weeks, the best I've felt in many years, after it finally kicked in, but needed to switch to Zoloft because I want to try and have another child and the doctor felt Zoloft would be a safer alternative.

Is only four days enough to feel down again? I guess I'll need to wait another month or so to see if Zoloft makes me feel better again??

Thanks for any input.





All times are GMT -7. The time now is 07:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!